Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 294910, 5 pages
http://dx.doi.org/10.1155/2013/294910
Research Article

A New Proof of Central Limit Theorem for i.i.d. Random Variables

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 13 November 2013; Accepted 16 December 2013

Academic Editor: Xinguang Zhang

Copyright © 2013 Zhaojun Zong and Feng Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Central limit theorem (CLT) has long and widely been known as a fundamental result in probability theory. In this note, we give a new proof of CLT for independent identically distributed (i.i.d.) random variables. Our main tool is the viscosity solution theory of partial differential equation (PDE).